Join the 'Brintellix' group to help and get support from people like you.
We found 144 questions associated with the 'Brintellix' topic.
Just started on 10mg Brintellix last night, very nauseated, sleepy this morning. Have not felt good?
Posted 26 May 2014 by angelwoz • 8 answers
... all day, still very nauseated and wondering whether to take another one tonight. How long is nausea expected to last? Dr. has switched me to this from 100 Mg zoloft for panic/anxiety disorder
Posted 2 Jan 2015 by homesick59 • 1 answer
I have been prescribed Brintellix for anxiety and reactive depression after traumatic experience in my life. Have been on Aropax for a number of years and then felt the effect not so good any more. I am not feeling well on the Brintellix, anxiety and panic attacks not subsiding, in fact feeling ...
Posted 10 Jan 2015 by WinterInBuffalo • 1 answer
I have been taking 15 mg of Viibryd for almost three years. I was just taken off Viibryd. I started 5 mg of Brintellix yesterday. (Within an hour of taking the med, I had a pounding headache.) I'm switching meds because too much Viibryd caused weight gain and too little didn't truly help ...
Posted 27 Sep 2016 by Abyprep • 0 answers
I have been on Brintellix for 3to4 months starting at 5mg gradually increasing to 20mg/nocte. It has helped with the depression but I have no energy or motivation. Specialist has just prescribed Valdoxan to help with anxiety but I feel so flat and am crying a lot. I am also noticing muscle fatigue ...
Posted 17 Aug 2016 • 1 answerFAQ by Drugs.com
Posted 15 Jul 2016 by Dnicole21 • 2 answers
Hello, I am a 24 yo female. I was on 200mg of Zoloft for 3 years. Since panic attacks and ocd symptoms are returning , dr prescribed me to switch to brintellix/trintellix . Starting at 10mg with 100 mg of Zoloft for a week. Then upping trintellix to 20 and stopping the Zoloft. Has anyone ever made ...
Can a 10mg Brintellix be split in half? I have been struggling with nausea for the first 3 doses, so
Posted 20 Mar 2014 by rorschach777 • 6 answers
... I want to try half a pill
Posted 1 Aug 2016 by fsdesouza • 1 answer
After one month taking Brintellix, I felt better and saw a light at the end of the tunnel. I continued getting better, but since last month I feel like trash again. That's the 8th medication I am trying and, honestly, I am losing hope. The dosage is 10 mg and maybe I will have to raise ...
Posted 6 Feb 2016 by geloman1 • 8 answers
Hi. I'm currently on Lexapro (Escitalopram) for my GAD and I'm at 30mg for about 3 weeks now and I was previously on 25mg for 6 weeks with mixed results. Some days I feel like it's not really effective at all as I have bouts of anxiety throughout the day. I talked to my doc and he ...
Posted 26 Jul 2016 by Simplicissimus • 0 answers
... nightmares , considerable aggression and hostility toward people both in particular and in general. Have any of you know any of these effects ? There who can tell me how long you can see the benefits? In Italy the drug for about a couple of months and there are no experiences
Posted 13 Jun 2016 by Jady2908 • 3 answers
I already get headaches frequently without medication and just got off of Paxil because I wanted to scratch my skin off. I already have insomnia And I get nauseous easily. Can anyone tell me if I should take it in the AM or the PM?
Posted 29 May 2016 by David402 • 2 answers
... to 10 mgs and started to have a lot more anxiety. Has anyone else had a similar experience? I'm wondering if I should go back down to 5 or keep going with the 10
Posted 6 Jun 2016 by Guavaes • 3 answers
Is there a recommended time of the day to take it. I take it 10 mg at 7:30 p.m. but wake up with anxiety and nausea. I was on brintellix but really didn't do anything for me.
Posted 2 Apr 2016 by Rooney7 • 5 answers
My psychiatric nurse practitoner wants me to try Brintillex, a relatively new SSRI. I'm presently on sertraline, ability, and lamotrigine. These three have not provided the relief from my treatment-resistent major depression I so desperately need. I'm also seeing a therapist on a weekly ...
Posted 12 Jun 2016 by shellgeo2 • 2 answers
I have been on this for some months now.I really don't see a great effect on my depression.No real bad side effects.I have been on over 45 psychiatric drugs over the last 10 years.Im just trying to seek out the best medicine solely for mdd.I also take klonopin for my anxiety lithium for ...